# SDR AU510001771

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN3R
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,664 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR IB SQUAT SWITCH FAILED. (OTHER CAUSE: AGE ) (CASA NR 510001771)
